# SDR 2000UALA00704

- Difficulty date: November 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 42,829 hours, 6,733 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS  20 - 26 ON THE RIGHT SIDE  ON INTERMITTENTLY. SUPPLEMENTAL DATA UPDATE REPLACED BATTERY PACK PER MM33-51-07. TESTED GOOD.
